# SDR AWXA200700232

- Difficulty date: January 19, 2007
- Submitted: February 19, 2007
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- Aircraft time: 64,240 hours, 44,641 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Delaminated
- Location: Aileron
- Component: Aileron
- Component part number: 65C2591118
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - RIGHT WING AILERON LEADING EDGE PANEL 8806R CUT OUT CRACKED AND DELAMINATED, AILERON STATION 536.5.  REPAIRED RIGHT WING AILERON LEADING EDGE PANEL 8806R CUT OUT CRACKED AND DELAMINATED, AILERON STATION 536.5 IAW AWA ER 03-5760-07047-ES2.
